# SDR AALA202303092230

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10299
- Aircraft time: 7,916 hours, 2,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 35 ABC EMERGENCY LIGHT WIRE BROKEN. MAINTENANCE REPAIRED BROKEN WIRE AT 35 ABC PER AMM 33-51-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
